DOI 10.3109/09273948.2010.495814
Optic neuritis associated with adalimumab in the treatment of uveitis.
Аннотация
BACKGROUND
Tumor necrosis factor (TNF) inhibitors such as adalimumab are increasingly used in the treatment of ocular inflammatory disease refractory to standard therapies. There is evidence that TNF inhibitors are associated with demyelinating neurologic events.
OBJECTIVE
The authors report a case of optic neuritis and multiple sclerosis developing in association with the use of adalimumab for the treatment of bilateral chronic granulomatous iridocyclitis and multifocal choroiditis. They also review the available literature on cases of optic neuritis occurring in the setting of TNF inhibition.
RESULTS
The authors identified 21 cases of optic neuritis associated with TNF inhibition; 36% of cases with available MRI results had evidence of other demyelinating lesions in the CNS.
CONCLUSIONS
The strong association between TNF inhibitors and CNS demyelination may represent an adverse effect of these drugs. Ophthalmologists should recognize the relationship between TNF inhibitors and demyelinating disease, as it can present initially with visual symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.